MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,4F,60CM,SS/SS,7CMECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,4F,60CM,SS/SS,7CMECO; INTRODUCER, CATHETER
Catalog Number 7243V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the physician obtained access to the rcfa when he attached the syringe to the micro sheath and pulled negative, he noticed bubbles.When he attempted to withdraw the sheath, it was separated from the hub.He removed the sheath without incident.Another device was used successfully.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report that the sheath separated from the hub was able to be confirmed through the review of the customer supplied photo.The photograph portrays a clean break from the sheath and hub.A device history review was performed and there were no relevant findings.The manufacturing unit confirmed that the most likely root cause is manufacturing related--specifically extrusion related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.

Brand Name
MI,4F,60CM,SS/SS,7CMECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24504635
Report Number2134812-2026-00005
Device Sequence Number13365910
Product Code OFC
UDI-Device Identifier10841156103262
UDI-Public(01)10841156103262(11)251012(17)281012(10)73K2500538(21)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7243V
Device Lot Number73K2500538
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown